Southeast Asian Bulletin of Mathematics, Volume (29), No (4), Year (2005-12) , Pages (697-697)

Title : A Note on Growth Sequences of PSL (m,q) ( A Note on Growth Sequences of PSL (m,q) )

Authors: Ahmad Erfanian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

ABSTRACT Let G be a finite non-abelian simple group and d(G) the minimum number of generators of G. Then, h(2,G) is the maximum number n such that d(Gn) = 2, where Gn is the external direct products of n copies of G. The aim of this paper is to give a lower bound for h(2, PSL(m,q)), for all m = 2 and q = 2. Furthermore, we consider a problem which was conjectured by J. Wiegold and the author in 1996, which says that h(2, G)� > |G| for all finite non-abelian simple groups. Finally, we confirm the conjecture for the group PSL(m, q).

Keywords

A Note on Growth Sequences of PSL
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:202829,
author = {Erfanian, Ahmad},
title = {A Note on Growth Sequences of PSL (m,q)},
journal = {Southeast Asian Bulletin of Mathematics},
year = {2005},
volume = {29},
number = {4},
month = {December},
issn = {0129-2021},
pages = {697--697},
numpages = {0},
keywords = {A Note on Growth Sequences of PSL (m;q)},
}

[Download]

%0 Journal Article
%T A Note on Growth Sequences of PSL (m,q)
%A Erfanian, Ahmad
%J Southeast Asian Bulletin of Mathematics
%@ 0129-2021
%D 2005

[Download]